<< Previous Issue Communications of the Korean Mathematical Society (Vol. 19, No. 1) Next Issue >>
Commun. Korean Math. Soc. 2004 Vol. 19, No. 1, 1—196
On the semiatomicity for completely right injective semigroups
Eunho L. Moon
MSC numbers : 20M10
Commun. Korean Math. Soc. 2004 Vol. 19, No. 1, 1—10
Folding theory of implicative/fantastic filters in lattice implication algebras
Young Bae Jun, Seok Zun Song
MSC numbers : 03G10, 03B05, 03B50, 06B10
Commun. Korean Math. Soc. 2004 Vol. 19, No. 1, 11—21
Norms and units on the basic ${\mathbb Z}_{3}$-extension of certain cubic fields
Jangheon Oh
MSC numbers : 11R23
Commun. Korean Math. Soc. 2004 Vol. 19, No. 1, 23—27
A study on equivalent forms of the axiom of choice in an well-pointed topos
Ig Sung Kim
MSC numbers : 18B25
Commun. Korean Math. Soc. 2004 Vol. 19, No. 1, 29—34
Fuzzy closure systems and fuzzy closure operators
Yong Chan Kim, Jung Mi Ko
MSC numbers : 08A72, 06D72, 06A15, 54A40
Commun. Korean Math. Soc. 2004 Vol. 19, No. 1, 35—51
Hardy-Littlewood property with the inner length metric
Kiwon Kim
MSC numbers : 30C65, 30F45
Commun. Korean Math. Soc. 2004 Vol. 19, No. 1, 53—62
Iterative approximation of fixed points for $\phi$-hemicontractive
Zeqing Liu, Zhefu An, Yanjuan Li, Shin Min Kang
MSC numbers : 47H05, 47H06, 47H10, 47H14
Commun. Korean Math. Soc. 2004 Vol. 19, No. 1, 63—74
The Generalised Integration by Parts Formula for Appell Sequences and Related Results
S. S. Dragomir
MSC numbers : Primary 26D15; Secondary 26D10
Commun. Korean Math. Soc. 2004 Vol. 19, No. 1, 75—92
Multiple $L_p$ analytic generalized Fourier-Feynman transform on the Banach algebra
Seung Jun Chang, Jae Gil Choi
MSC numbers : 60J65,28C20
Commun. Korean Math. Soc. 2004 Vol. 19, No. 1, 93—111
Hausdorff dimension of deranged Cantor set without some boundedness condition
In-Soo Baek
MSC numbers : 28A78
Commun. Korean Math. Soc. 2004 Vol. 19, No. 1, 113—117
Perturbation of Wavelet Frames and Riesz Bases I
Jin Lee, Young-Hwa Ha
MSC numbers : 42C15, 41A30
Commun. Korean Math. Soc. 2004 Vol. 19, No. 1, 119—127
On contact slant submanifold of $L \times_{f} F$
Won-Ho Sohn
MSC numbers : 53C40, 53C15
Commun. Korean Math. Soc. 2004 Vol. 19, No. 1, 129—134
Derivations on CR manifolds
Jeong Seog Ryu, Seunghun Yi
MSC numbers : 32W10, 13N15
Commun. Korean Math. Soc. 2004 Vol. 19, No. 1, 135—141
Weak smooth $\alpha$-structure of smooth topological spaces
Chun-Kee Park, Won Keun Min, Myeong Hwan Kim
MSC numbers : 54A40, 03E72
Commun. Korean Math. Soc. 2004 Vol. 19, No. 1, 143—153
Hopf fibrations on lens spaces
Sungbok Hong
MSC numbers : 57M99
Commun. Korean Math. Soc. 2004 Vol. 19, No. 1, 155—158
A minimum theorem for the relative root Nielsen number
Ki-Yeol Yang, Xuezhi Zhao
MSC numbers : 55M20
Commun. Korean Math. Soc. 2004 Vol. 19, No. 1, 159—167
Estimation of the distribution function for stationary random fields of associated processes
Tae-Sung Kim, Mi-Hwa Ko, Yeon-Sun Yoo
MSC numbers : 60F05
Commun. Korean Math. Soc. 2004 Vol. 19, No. 1, 169—177
Multiobjective Variational Programming under Generalized Vector Variational Type I Invexity
Moon Hee Kim
MSC numbers : 90C29, 90C46
Commun. Korean Math. Soc. 2004 Vol. 19, No. 1, 179—196

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd